# SDR DHL2002807554

- Difficulty date: April 13, 2002
- Submitted: May 4, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 74593712
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 1124 RT. WING FLAP ACTUATOR (LWR) ATTACH FITTING CRACKED 1" @ STA. 339.000CORR: R/R RH FLAP ACTUATOR LOWER ATTCH FITTING IAW OHM27-28-8 PG. 3 REFER TO N/R 2387 FOR OP'S CHECK
